# SDR C2XA09SH197

- Difficulty date: July 19, 2009
- Submitted: July 19, 2009
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145
- Aircraft serial: 33
- Aircraft time: 23,571 hours, 22,008 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Part number: PE64042K56016027
- Condition: Migrated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT SPEED BRAKE ACTUATOR ATTACH BRACKET ON SPEED BRAKE INBD HAT BUSHING IS MIGRATED.  MX COMPLETED REPAIR OF RT SPEED BRAKE ACTUATOR ATTACH BRACKET ON SPEED BRAKE INBD HAT BUSHING IAW EC5740-01152 REV B.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
